# SDR LR7A2014121600503

- Difficulty date: December 14, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 8,454 hours, 5,475 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 37002783
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, UNDER JC HB3200, FOUND NLG BAY'S BLUKHEAD WEB STIFFENER PN 370027-83 HAD CRACKED; FS204, WL150, BL0.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, CHAPTER 51-60 AND 51-70.
